Posted 2/26/2011 7:36 PM (GMT -7)
I'm currently going through a rather bad flare up and of course I'm losing a considerable amount of blood. The thing is, the skin on my toes goes from looking purplish and bruised to having little red blotches all over. They're not raised, the texture is normal, and I can't feel anything (they almost look like they go along my veins if that makes any sense) but the last time I remember this happening was last summer when I was going through a flare up as bad as this one. I was wondering if anyone else has experienced this and if maybe it has anything to do with me losing blood. I don't know what else to think.
Also, this is off topic, but I just had my first remicade infusion yesterday and I'm not really feeling any different. If anything, I think maybe I'm bleeding more. I know you guys can't really predict these things, but do you think maybe I'll start seeing a difference after the second infusion? I've been missing so many classes and I don't know what I'll do if it doesn't work and I don't get better.
Thanks in advance :]